MAUDE Adverse Event Report: 3M HEALTH CARE 3M MULTIPORE DRY SURGICAL TAPE; 3M MULTIPORE DRY TAPE

3M HEALTH CARE 3M MULTIPORE DRY SURGICAL TAPE; 3M MULTIPORE DRY TAPE
Model Number N/A
Medical Device Problem Codes Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier, sex, ethnicity, race: information was not provided by reporter.Sample has not yet been returned for evaluation.Lot number was not provided.The tape was used to secure an endotracheal tube (brand unspecified) while the patient was at the neonatal station in an incubator at 30.5 degrees c and 45% humidity.The tape was used for approximately 24 hours prior to observation of the issue, and was reported to have stretched and lost adherence; adhesive was observed on the skin.
 
Event or Problem Description
Received from (b)(6): customer reported 3m¿ multipore¿ dry surgical tape that was used to secure an endotracheal tube for a (b)(6) old infant who was in an incubator in a neonatal station slipped, stretched and lost adherence approximately 24 hours after application.Adhesive was observed on the patient's skin.The tube was dislocated and re-taped several times before it was re-affixed with a non-3m brand tape.No extubation or patient injury occurred.
 
Additional Manufacturer Narrative
Product samples were received from the customer.The samples were tested and met specifications for adhesion.

Brand Name
3M MULTIPORE DRY SURGICAL TAPE
Common Device Name
3M MULTIPORE DRY TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
mn
MDR Report Key9825410
Report Number2110898-2020-00016
Device Sequence Number16501799
Product Code KGX
UDI-Device Identifier34549395423560
UDI-Public34549395423560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3730-0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 WK
Patient Weight1